# SDR AALA20140716004

- Difficulty date: July 16, 2014
- Submitted: July 18, 2014
- Operation: Air carrier
- Aircraft: N570AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49352
- Aircraft time: 84,322 hours, 38,043 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Former
- Part number: 9937490502
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LE NR 4 SLAT TRACK INBD FORMER IS CRACKED.  INSTALLED RT WING NR 4 INBD FORMER DOUBLER IAW WORK CARD 57-98-06.
